# SDR SWIA202161512

- Difficulty date: August 17, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: A/C Pack
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD SLAT TRACK 1-1 HAS ALL 4 RUB BLOCKS WORN BEYOND LIMITS. UNABLE TO ADJUST BLOCKS TO WITHIN LIMITS.   (C-CHECK RO 9/30/2021)    REMOVED AND REPLACED THE RH SLAT TRACK 1-1 ALL 4 RUB BLOCKS IAW CRJ-700 AMM 27-81-42-000-801-A01, 27-81-42-400-801-A01. OPERATIONAL TEST IS GOOD AT THIS TIME. REFERENCE THE CONTINUATION CARD FOR THE WORK PERFORMED.
